zbMATH — the first resource for mathematics

On the reflexivity of semicontinuous norms. (English) Zbl 0066.35401

Full Text: DOI
[1] H. Nakano: Modulared semi-ordered linear spaces, Tokyo (1950). · Zbl 0041.23401
[2] H. Nakano: Linear topologies on semi-ordered linear spaces, Journ. Fac. Sci., Hokkaido Univ., Ser. I, 12, 87-104 (1953). · Zbl 0053.25702
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.